# SDR SWIA202053398

- Difficulty date: September 2, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 597-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER SIDE OF SKIN IN MULTIPLE AREAS FS 597.00 TO FS 693.00, ALONG THE ATTACH POINT OF THE WING TO BODY FAIRINGS, MARKED.  C-CHECK RO 10/16/2020.  REMOVED CORROSION ON OUTER SIDE OF SKIN IN MULTIPLE AREAS FROM FS 597-FS 693 FROM 4 EA SKIN COMPONENTS FROM STR 17L TO STR 16R, REF REO ALL STEPS COMPLIED WITH.
